MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG; BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Catalog Number 362788
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use of bd vacutainer® ppt¿ plasma preparation tube k2e 9.0 mg, an unspecified number of tubes had a foreign body inside the tube.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 09-dec-2025.Investigation summary: bd received samples and photos for investigation, and evaluation of the six samples and seven photos confirmed the presence of fm in the tube.Additionally, 100 retain samples were visually inspected, with no issues being identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter - non-biological.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 9.0 MG
Common Device Name
BLOOD/PLASMA COLLECTION DEVICE FOR DNA TESTING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23623810
Report Number1917413-2025-01589
Device Sequence Number9031887
Product Code PJE
UDI-Device Identifier30382903627883
UDI-Public(01)30382903627883(17)260131(10)5015916
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number362788
Device Lot Number5015916
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown